# SDR ASOA01127

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120
- Aircraft serial: 120132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 22,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4935 - DURING GROUND INSPECTION IN DFW, CREW OBSERVED MID SECTION OF EMERGENCY FLOOR LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED MID SECTION EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
